RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gomez-Mont, Xavier

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:92
Abstract pages:621
Full texts:213
References:87
E-mail:

http://www.mathnet.ru/eng/person23686
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/75020

Publications in Math-Net.Ru
1999
1. X. Gomez-Mont, P. Mardešic, “Index of a Vector Field Tangent to an Odd-Dimensional Hypersurface and the Signature of the Relative Hessian”, Funktsional. Anal. i Prilozhen., 33:1 (1999),  1–13  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:1 (1999), 1–10  isi
1993
2. X. Gomez-Mont, J. Seade, A. Verjovsky, “Topology of a Holomorphic Vector Field around an Isolated Singularity”, Funktsional. Anal. i Prilozhen., 27:2 (1993),  22–31  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:2 (1993), 97–103  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020